Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (252 KB) | Table of Contents | ZAA summary
Volume 23, Issue 1, 2004, pp. 187–204
DOI: 10.4171/ZAA/1193

Classes of Multiplication Operators and Their Limit Operators

M. Lindner[1]

(1) Fakultät für Mathematik, Technische Universität Chemnitz, Reichenhainer Strasse 39, D-09107, CHEMNITZ, GERMANY

Limit operators have proven to be a device for the study of several properties of an operator including Fredholmness and invertibility at infinity, but also the applicability of approximation methods. For band-dominated operators, the question of existence and structure of their limit operators essentially reduces to the study of multiplication operators and their limit operators, which is the topic of this paper.

Keywords: Limit operator, multiplication operator, band-dominated operator

Lindner M. Classes of Multiplication Operators and Their Limit Operators. Z. Anal. Anwend. 23 (2004), 187-204. doi: 10.4171/ZAA/1193